# SDR 2004UALA00219

- Difficulty date: March 9, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 39,249 hours, 27,483 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL L/E HAS A TEMPORARY REPAIR 82 INCHES FROM I/B END.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
